# SDR R61A201309120864

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N328NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4328
- Aircraft time: 5,815 hours, 5,523 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR WARNING LIGHT CAME ON DURING CLIMB.  AN EMERGENCY WAS NOT DECLARED AND CREW CONTINUED ON TO IAD WHERE CREW LANDED WITHOUT INCIDENT.  MX PERFORMED OPS CHECK OF THE R1 DOOR IAW AMM AND NO DEFECTS WERE NOTED.  ACFT IS GOOD FOR SERVICE.
